# SDR WRLA20110510482

- Difficulty date: May 10, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N740WA
- Make and model: Boeing 747-4H6
- Aircraft serial: 25700
- Aircraft time: 71,044 hours, 9,386 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1160
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK RT BS 1160 FRAME 1 EA HOLE ( AFTER 0.313 OVERSIZE REAMING) CRACK STILL PROGRESSING.  TRIMMED OUT CRACK AT FRAME BS1160 IAW SRM 53-40-07.  HFEC AREA NO CRACKS FOUND IAW SRM 51-00-00 FIG 3 PG 6.  FABRICATED PARTS IAW SRM 53-40-07 FIG 201.  INSTALLED PER SRM 53-40-07 FIG  201 FRAME.
